Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 593549, 11 pages
http://dx.doi.org/10.1155/2013/593549
Research Article

Solving Optimization Problems on Hermitian Matrix Functions with Applications

Department of Computer Science and Information, Guizhou University, Guiyang 550025, China

Received 17 October 2012; Accepted 20 March 2013

Academic Editor: K. Sivakumar

Copyright © 2013 Xiang Zhang and Shu-Wen Xiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiang Zhang and Shu-Wen Xiang, “Solving Optimization Problems on Hermitian Matrix Functions with Applications,” Journal of Applied Mathematics, vol. 2013, Article ID 593549, 11 pages, 2013. https://doi.org/10.1155/2013/593549.